Advanced Search
MyIDEAS: Login to save this paper or follow this series

Existence of exact Walrasian equilibria in non convex economies

Contents:

Author Info

  • D'Agata, Antonio
Registered author(s):

    Abstract

    The existence of an exact Walrasian equilibrium in non convex economies is still a largely unexplored issue. In this paper an existence result for exact equilibrium in non convex economies is provided by following the almost-near approach introduced by Postlewaite and Schmeidler for convex economies. More precisely, we show that for any non convex economy there is a set of perturbed economies with the same number of agents exhibiting an exact Walrasian equilibrium; moreover as the number of agents tends to infinity the perturbed economies can be chosen as much close as we like to the original one. --

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.economics-ejournal.org/economics/discussionpapers/2011-47
    Download Restriction: no

    File URL: http://econstor.eu/bitstream/10419/52226/1/672639734.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by Kiel Institute for the World Economy in its series Economics Discussion Papers with number 2011-47.

    as in new window
    Length:
    Date of creation: 2011
    Date of revision:
    Handle: RePEc:zbw:ifwedp:201147

    Contact details of provider:
    Postal: Kiellinie 66, D-24105 Kiel
    Phone: +49 431 8814-1
    Fax: +49 431 8814528
    Email:
    Web page: http://www.economics-ejournal.org/
    More information through EDIRC

    Related research

    Keywords: exact Walrasian equilibrium; non convex economies; perturbed economies;

    Find related papers by JEL classification:

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Felix Kubler & Karl Schmedders, 2005. "Approximate versus Exact Equilibria in Dynamic Economies," Econometrica, Econometric Society, Econometric Society, vol. 73(4), pages 1205-1235, 07.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:zbw:ifwedp:201147. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (ZBW - German National Library of Economics).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.